Vol. 8, No. 2, 2014

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11, 1 issue

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Algebraicity of the zeta function associated to a matrix over a free group algebra

Christian Kassel and Christophe Reutenauer

Vol. 8 (2014), No. 2, 497–511
Abstract

Following and generalizing a construction by Kontsevich, we associate a zeta function to any matrix with entries in a ring of noncommutative Laurent polynomials with integer coefficients. We show that such a zeta function is an algebraic function.

Keywords
noncommutative formal power series, language, zeta function, algebraic function
Mathematical Subject Classification 2010
Primary: 05A15, 68Q70, 68R15
Secondary: 05E15, 14H05, 14G10
Milestones
Received: 25 April 2013
Revised: 15 July 2013
Accepted: 24 July 2013
Published: 18 May 2014
Authors
Christian Kassel
Institut de Recherche Mathématique Avancée, CNRS
Université de Strasbourg
7 rue René Descartes
67084 Strasbourg
France
Christophe Reutenauer
Mathématiques
Université du Québec à Montréal
CP 8888 succursale Centre Ville
Montréal QC H3C 3P8
Canada